# SDR AALA202504294417

- Difficulty date: April 24, 2025
- Submitted: April 29, 2025
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 68,816 hours, 28,605 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Sensor
- Condition: Faulted
- Location: Zone 200
- Stage of operation: CR
- How discovered: O
- Nature of condition: G, S, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED DUE TO: CONTROL CABIN ZONE TEMPERATURE LIGHT ON RECALL, FLIGHT DECK TEMP UNCONTROLLABLE IT IS STUCKED AT FULL COLD 40 DEGREE SUPPLY DUCT TEMP READING. AIRCRAFT AIR INTERRUPTED BACK TO AND LANDED SAFELY AT MIA.  CLEANED 3 CABIN ZONE TEMP FILTERS. CABIN TEMP CONTROL, OPERTIONAL TESTS NORMAL (AALA202504251122), PER AMM 21-61-00. REMOVED AND REPLACED THE OVERHEAT DETECTION SWITCH IN THE E/E COMPARTMENT (AALA202504296372), PER AMM 21-61-05. REMOVED AND REPLACED THE MIX MANIFOLD SENSORS (AALA202504296089), PER AMM 21-51-51. REMOVE AND REPLACED PRIMARY FLIGHT DECK DUCT TEMPERATURE SENSOR (AALA202504294417), PER AMM 21-61-04. REPLACED CABIN TEMP CONTROL MODULE P5 (AALA202504299782), PER AMM 21-23-02 AND 21-61-15,21-61-20. REMOVE AND REPLACED NUMBER 1 CAMBIN TEMPERATURE MODULE (AALA202504292401), PER AMM 21-23-02 AND 21-61-15,21-61-20. REMOVE AND REPLACED DAMAGED DUCT ASSEMBLY (AALA202504296958) NO LEAKS NOTED, PER AMM 21-22-07.
